# SDR P5CA9801554

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULK PIT BS 1720L TO BS 1740L SPACING RIB DAMAGED.  REPAIRED PER SRM 51-10-01.
